Depersonalization Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
1,079 Posts
Discussion Starter · #1 ·
I am currently on 60mgs of prozac and 2mgs of klonopin a day. Is this a high dose of either? Cuz it's not working anymore and I think maybe I need to increase it.

I still have racing thoughts. My dp has gotten worse. At work the past two weeks I feel like going home in the middle of the day cuz I'm just so strung out. I've had to take a xanax at work a few times... and since I've been on klonopin again I never had to take a xanax unless I was hungover or going on a road trip or something.

And sometimes at work I have to fight back tears.... I've been thinking about suicide a lot lately which is isn't really a big thing I guess cuz I'm too scared to go through with it anyway. But it hurts.

And I'm so irritable... there's these foreign people I work with in this little room... there's four of us in there and we all speak english, but two of us only speak english and the other two speak something else and they speak it all day long. Oh my God I'm not racist or anything, but it drives me nuts. It's like people whispering all day long except worse. Me and the other girl never really talk so it's just this foreign language 8 hours a day.... sometimes I feel like screaming "SPEAK ENGLISH!" But I know I'm an asshole for thinking like that.

Well I will stop whining now... just venting again I guess. But please reply to my meds question at least.
 
G

·
2 mgs of klonopin is the equivalent to 40 mgs of valium. If your addicted to that amount of benzo then your in a load of trouble. I mean, you will eventually become tolerant and experience severe health problems and the only way you'll become functional again is if you raise your dosage. If you choose not to raise your dosage then you'll continue to experience severe health problems unless you get off the drugs. And if that's the case then you are looking at a long long taper that could take several months or even years. This may not be the case for everyone, as I have heard that some people can cold turkey and be fine in a month or two. The sheer truth is that a good majority who do become addicted are in a load of trouble and to get out of the rut you may suffer a long long time. I do not expect anyone on benzos or even someone who has never taken benzos to believe me. You'll have to experience it for yourself and trust me, I have been going through it since April(very severe since August) and it is absolutely the most torture a human being can endure.

My advice to you: ditch that poison(if not addicted) asap or else you are looking at a world of hurt for many many months of years.
 

·
Registered
Joined
·
1,722 Posts
Just because I feel like you need to hear it Peacedove, so that you may not be frightened out of your mind, I have taken 1.5 mgs of Klonopin for over 3 years now and have not had to up my dose and my brain still remains intact.

In the perfect world, drugs, of any kind including alcohol, would not be needed for health reasons or escape reasons. I think there are no "good" drugs. I am not an advocate for or against. Almost everyone is going to experience withdrawal which indeed can be anywhere from slightly irratating to so severe it is all but intolerable. Best case scenario, never just stop and always take the longest time you can to slowly decrease.

Whatever direction you choose to take, I hope it works for you and that you find some peace. It is hard work, it is a rollercoaster, but you can learn to work, live and accept this disorder.

Best of life to you.
terri
 

·
Registered
Joined
·
749 Posts
I know this isnt a personal experience but i read an autobiography by a woman called the prozac diary.....the lady who wrote the book was on 80mg of prozac so i presume your dosage of that is ok...it explained in the book that they have to increase it as after so long it stops giving you its best effects so they top it up......wish i could remember the authors name it was a really good read
 

·
Registered
Joined
·
1,079 Posts
Discussion Starter · #6 ·
Thanks for the replies. A few years ago I was on 1 mg of klonopin a day. I stopped that cold turkey and was fine. Then I got a new psychiatrist and he put me on 4mgs a day.... 2 mgs twice a day... I took that and after getting up from sitting at the computer I nearly fell over. Everyone said that was a really really high dose so I told him I wanted to start out with a much smaller one cuz I heard it may need to be increased cuz I may grow tolerant to it.

So he put me on 1mg twice a day.... was on that for awhile had to stop it cold turkey for a lengthy reason I won't discuss. And again no withdrawal, just bad headaches for a little bit. So I'm on it again and am pondering upping my dose.

Since I had basically no withdrawal from those doses do you think maybe that means I won't suffer so bad withdrawing from a high dose?

Ziggo... 1mg a week?! Are you messin with me... Do you like cut 0.5's into little pieces? Or do you just take it one day every week? Interesting.

Terri... what does that dose of klonopin do for your DP? Does it keep in check? Cuz mine doesn't seem to be helping with DP anymore, but it still gets me to sleep at night and keeps me kinda mellow during the day... except the racing thoughts.

dreamcatcher... I talked with an old psychiatrist about my worries of prozac tolerance and he told me not to worry about it. And now this one says that the generic doesn't work as well as the name brand. I'm so confused.
 

·
Registered
Joined
·
1,722 Posts
Peacedove,

I believe the klono has helped keep me in check...but, I also believe very strongly that working over the years with a psychologist, psychitrist, a CBT therapist and fighting, and clawing, and kicking ,and screaming, and crying have all led to my being able to deal with this disorder. Though I still deal with it on a daily basis, all these things have helped me learn to cope. On occassion I do still nosedive. Without going in to what has happened in my life over the last 5 weeks, I can assure you that most people would not believe I could do what I have done. But when I get back home and all is said and done...I can pretty well count on a crash and burn. It is in the getting back up that you get stronger and stronger against this disorder.

Racing thoughts all but drove me mad. CBT and rearranging my life and people in my life helped to calm them. Are your thoughts pertaining to certain people and events in your life...past and present. If so, you can learn to deal with this and slow these down. I have also worked hard on irrational fears...though I keep my ones on plane flying and staying at night alone. Oh well, can't beat them all!

I will also say that if I would work on the lowest dose possible of Klono. I think they have these preconceived doseages in their heads. Everyone is so different and I take only what I need, not what they say. I even plan ow working the dose down to see how I feel with that. Hey, you may not need but one every other day. Who knows? If you don't have to go up to keep yourself in check, I would definitely say don't.

Hope even one sentence of this makes sense to you.
Take good care,
terru
 
1 - 7 of 7 Posts
Top